| Catalog Number |
2C8931 |
| Medical Device Problem Codes |
Crack (1135); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that "the manifold on either end" of a clearlink system continu-flo solution set was "cracked, bent and not working".This was identified during priming.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
The actual sample was received for evaluation.A visual inspection was performed, and it was noted that port of the manifold was bent and almost broken.The reported problem was verified during initial inspection.The cause of the condition was due to a manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.